# SDR DL777050560

- Difficulty date: September 19, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 24,286 hours, 3,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS IN FORWARD TOURIST CLASS SEATS INOP.  REPLACED FUSE IN PWR SUPPLY, CKS GOOD.
